Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
domepiece

anyone experience serious side effects on minocycline?

Recommended Posts

i've been on it for about two weeks with the 100 milligram dose per day and i'm a little worried about it because i do drink a bit heavily and my friends have told me it effects the liver in a negative way.

Share this post


Link to post
Share on other sites
Guest President Slut

relax, mino wont affect your drinking habits.

If you've been on it a a fortnight and haven't noticed it- your basically clear of any side affects though you might be a little more sensitive to the sun, thats about it.

just use sun blocker and wear a hat when in the sun, you'll be fine

take care

Share this post


Link to post
Share on other sites

Hey is it working for you guys??

Im on 50mg a day and only started two days ago so of course I cant see anything yet but hows it going after a few weeks?

Share this post


Link to post
Share on other sites

i think i'm allergic to it or something, because for the two days i took it i had crazy mental side effects! i felt soooo fuzzy and numb in my head, like detatched from my body or something. it was terrible and scary.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×